MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO PRELUDE SNAP SPLITTABLE SHEATH INTRODUCER

MERIT MEDICAL SYSTEMS MEXICO PRELUDE SNAP SPLITTABLE SHEATH INTRODUCER
Catalog Number PLS-1007/A
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that they experienced problems while splitting and peeling the sheath.The material of the sheath wasn't firm/solid enough to be split completely.When they split the sheath it was ragged/broke so they had to slice the wall with a knife/scissor to be able to remove the sheath and complete the procedure.No patient injury reported.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.According to the findings from the returned unit, the issue was related to incomplete scoring on the sheath tubing.The scoring process is a critical operation that must be performed using validated machine parameters and verified through visual inspection.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PRELUDE SNAP SPLITTABLE SHEATH INTRODUCER
Common Device Name
SPLITTABLE SHEATH INTRODUCER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22099412
Report Number3011642792-2025-00093
Device Sequence Number20963980
Product Code DYB
UDI-Device Identifier00884450467985
UDI-Public00884450467985
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLS-1007/A
Device Lot NumberI13139549
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown